zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The effect of stochastic perturbation on a nonlinear delay malaria epidemic model. (English) Zbl 1245.60058
Summary: The subject of this paper is the stochastic epidemic malaria model with time delay, described by the system of the Itô stochastic functional delay equations. We center such a system around the endemic equilibrium state and, by the Lyapunov functional method, we obtain sufficient conditions for model parameters, as well as for time delays within which we can claim the asymptotical mean square stability and stability in probability. Finally, we present an example to show the compatibility of our mathematical results with the stochastic delay malaria model with quantities which are reliable data, as well as an example which shows that introduction of environmental noise annuls Hopf Bifurcation of the corresponding deterministic model.

60H10Stochastic ordinary differential equations
92D25Population dynamics (general)
93E15Stochastic stability
Full Text: DOI
[1] S., Abbas; D., Bahuguna; M., Banerjee: Effect of stochastic perturbation on a two species competitive model, Nonlinear analysis: hibrid systems 3, 195-206 (2009) · Zbl 1192.34097 · doi:10.1016/j.nahs.2009.01.001
[2] E., Beretta; V., Kolmanovskii; L., Shaikhet: Stability of epidemic model with time delays influenced by stochastic perturbations, Mathematics and computers in simulation 45, 269-277 (1998) · Zbl 1017.92504 · doi:10.1016/S0378-4754(97)00106-7
[3] M., Carletti: Mean-square stability of a stochastic model for bacteriophage infection with time delays, Mathematical biosciences 210, 395-414 (2007) · Zbl 1134.92036 · doi:10.1016/j.mbs.2007.05.009
[4] M., Carletti: On the stability properties of a stochastic model for phage -- bacteria interaction in open marine environment, Mathematical biosciences 175, 117-131 (2002) · Zbl 0987.92027 · doi:10.1016/S0025-5564(01)00089-X
[5] N., Chitnis; M., Cushing J.; M., Hyman J.: Bifurcation analysis of a mathematical model for malaria transmission, SIAM journal on applied mathematics 67, No. 1, 24-45 (2006) · Zbl 1107.92047 · doi:10.1137/050638941
[6] en.wikipedia.org/wiki/Malaria.
[7] E., Kloeden P.; E., Platen: Numerical solution of stochastic differential equations, (1995) · Zbl 0858.65148
[8] Z., Kolmanovskii V.; R., Nosov V.: Stability of functional differential equations, (1986)
[9] S., Ruana; D., Xiaob; C., Beierc J.: On the delayed ross -- macdonald model for malaria transmission, Bulletin of mathematical biology 70, 1098-1114 (2008) · Zbl 1142.92040 · doi:10.1007/s11538-007-9292-z
[10] H., Saker S.: Stability and Hopf bifurcations of nonlinear delay malaria epidemic model, Nonlinear analysis: real world applications 11, 784-799 (2010) · Zbl 1181.37121 · doi:10.1016/j.nonrwa.2009.01.024
[11] J., Tumwiine; T., Mugisha J. Y.; S., Luboobi L.: A host-vector model for malaria with infective immigrants, Journal of mathematical analysis and applications 361, 139-149 (2010) · Zbl 1176.92045 · doi:10.1016/j.jmaa.2009.09.005
[12] -M., Wei H.; -Z., Li X.; M., Martcheva: An epidemic model of a vector-borne disease with direct transmission and time delay, Journal of mathematical analysis and applications 342, 895-908 (2008) · Zbl 1146.34059 · doi:10.1016/j.jmaa.2007.12.058
[13] J., Yu; D., Jiang; N., Shi: Global stability of two-group SIR model with random perturbation, Journal of mathematical analysis and applications 360, 235-244 (2009) · Zbl 1184.34064 · doi:10.1016/j.jmaa.2009.06.050